# SDR 0103816313

- Difficulty date: October 27, 2001
- Submitted: November 2, 2001
- Operation: Air carrier
- Aircraft: N673US
- Make and model: Boeing 747451
- Aircraft serial: 30268
- Aircraft time: 10,461 hours, 1,280 cycles
- System (JASC): 2612 · Fire Detection
- Part: Circuit Board
- Part number: 285N002821
- Part serial: 13021
- Condition: Faulty
- Location: Fire Detection
- Part time: 10,461 hours, 1,280 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

DURING LANDING, RECEIVED A FIRE CARGO AFT MESSAGE AND THE FIRE BELL SOUNDED.  THERE WAS NO SIGN OF FIRE BUT FOLLOWED THE AFT CARGO FIRE PROCEDURE AND PROCEEDED TO THE GATE WITHOUT INCIDENT.  REPLACED THE AFOLTS CARD A32 AND FOUR FIRE BOTTLES.  OPERATIONAL CHECK GOOD.
